# SDR SWIA202265432

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 38,663 hours, 24,960 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 888168 : FOUND R WSHLD HEATER POWER TERMINAL DAMAGED AND NO LONGER ATTACHED TO WINDSHIELD. CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 888128    (FLIGHT 3858 - FILED CLOSED)    REMOVED AND REPLACED THE RH SIDE WINDSHIELD IN REFERENCE TO TASK CARD 56-220-1000-SKY.
